uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Properly stratified algebras and tilting
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics. (Algebra and geometry)
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics. (Algebra and geometry)
2006 (English)In: Proc. London Math. Soc., ISSN 0024-6115, Vol. 92, no 1, 29- p.Article in journal (Refereed) Published
Abstract [en]

We study the properties of tilting modules in the context of properly

stratified algebras. In particular, we answer the question when the

Ringel dual of a properly stratified algebra is properly stratified

itself, and show that the class of properly stratified algebras for

which the characteristic tilting and cotilting modules coincide is

closed under taking the Ringel dual. Studying stratified algebras,

whose Ringel dual is properly stratified, we discover a new Ringel-type

duality for such algebras, which we call the two-step duality. This

duality arises from the existence of a new (generalized) tilting module

for stratified algebras with properly stratified Ringel dual. We

show that this new tilting module has a lot of interesting properties,

for instance, its projective dimension equals the projectively defined

finitistic dimension of the original algebra, it guarantees that the

category of modules of finite projective dimension is contravariantly

finite, and, finally, it allows one to compute the finitistic dimension of

the original algebra in terms of the projective dimension of the

characteristic tilting module.

Place, publisher, year, edition, pages
2006. Vol. 92, no 1, 29- p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-21969OAI: oai:DiVA.org:uu-21969DiVA: diva2:49742
Available from: 2007-01-09 Created: 2007-01-09 Last updated: 2011-01-11

Open Access in DiVA

No full text

Other links

http://www.ams.org/leavingmsn?url=http://dx.doi.org/10.1017/S0024611505015431

Authority records BETA

Frisk, AndersMazorchuk, Volodymyr

Search in DiVA

By author/editor
Frisk, AndersMazorchuk, Volodymyr
By organisation
Department of Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 371 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf